Korean J. Math.  Vol 22, No 4 (2014)  pp.659-670
DOI: https://doi.org/10.11568/kjm.2014.22.4.659

Fuzzy algebra homomorphisms and fuzzy derivations

Jung-Rye Lee

Abstract


In this paper, we prove the Hyers-Ulam stability of homomorphisms in fuzzy Banach algebras and of derivations on fuzzy Banach algebras associated to the Cauchy-Jensen functional equation.

Keywords


fuzzy Banach algebra; fuzzy algebra homomorphism; fuzzy derivation; Hyers-Ulam stability; Cauchy-Jensen functional

Subject classification

39B52, 46S40, 47S40, 47B47, 17B40

Sponsor(s)



Full Text:

PDF

References


T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66. (Google Scholar)

T. Bag and S.K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003), 687–705. (Google Scholar)

T. Bag and S.K. Samanta, Fuzzy bounded linear operators, Fuzzy Sets and Systems 151 (2005), 513–547. (Google Scholar)

L. C ̆adariu and V. Radu, Fixed points and the stability of Jensen’s functional equation, J. Inequal. Pure Appl. Math. 4, no. 1, Art. ID 4 (2003). (Google Scholar)

L. C ̆adariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber. 346 (2004), 43–52. (Google Scholar)

L. C ̆adariu and V. Radu, Fixed point methods for the generalized stability of functional equations in a single variable, Fixed Point Theory and Applications 2008, Art. ID 749392 (2008). (Google Scholar)

S.C. Cheng and J.M. Mordeson, Fuzzy linear operators and fuzzy normed linear spaces, Bull. Calcutta Math. Soc. 86 (1994), 429–436. (Google Scholar)

Y. Cho, C. Park and R. Saadati, Functional inequalities in non-Archimedean Banach spaces, Appl. Math. Letters 23 (2010), 1238–1242. (Google Scholar)

P.W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76–86. (Google Scholar)

S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59–64. (Google Scholar)

S. Czerwik, The stability of the quadratic functional equation. in: Stability of mappings of Hyers-Ulam type, (ed. Th.M. Rassias and J.Tabor), Hadronic Press, Palm Harbor, Florida, 1994, 81-91. (Google Scholar)

P. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Company, New Jersey, Hong Kong, Singapore and London, 2002. (Google Scholar)

J. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305– 309. (Google Scholar)

M. Eshaghi Gordji, A characterization of (σ, τ )-derivations on von Neumann algebras, Politehn. Univ. Bucharest Sci. Bull. Ser. A–Appl. Math. Phys. 73 (2011), No. 1, 111–116. (Google Scholar)

M. Eshaghi Gordji, A. Bodaghi and C. Park, A fixed point approach to the stability of double Jordan centralizers and Jordan multipliers on Banach algebras, Politehn. Univ. Bucharest Sci. Bull. Ser. A–Appl. Math. Phys. 73 (2011), No. 2, 65–74. (Google Scholar)

M. Eshaghi Gordji, H. Khodaei and R. Khodabakhsh, General quartic-cubic- quadratic functional equation in non-Archimedean normed spaces, Politehn. Univ. Bucharest Sci. Bull. Ser. A–Appl. Math. Phys. 72 (2010), No. 3, 69–84. (Google Scholar)

M. Eshaghi Gordji and M.B. Savadkouhi, Approximation of generalized homo- morphisms in quasi-Banach algebras, An. Stiint. Univ. Ovidius Constanta Ser. Mat. 17 (2009), No. 2, 203–213. (Google Scholar)

C. Felbin, Finite dimensional fuzzy normed linear spaces, Fuzzy Sets and Systems 48 (1992), 239–248. (Google Scholar)

P. G ̆avruta, A generalization of the Hyers-Ulam-Rassias stability of approxi- mately additive mappings, J. Math. Anal. Appl. 184 (1994), 431–436. (Google Scholar)

D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222–224. (Google Scholar)

D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkha ̈user, Basel, 1998. (Google Scholar)

G. Isac and Th.M. Rassias, Stability of ψ-additive mappings: Appications to nonlinear analysis, Internat. J. Math. Math. Sci. 19 (1996), 219–228. (Google Scholar)

S. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press lnc., Palm Harbor, Florida, 2001. (Google Scholar)

A.K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets and Systems 12 (1984), 143–154. (Google Scholar)

I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326–334. (Google Scholar)

S.V. Krishna and K.K.M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets and Systems 63 (1994), 207–217. (Google Scholar)

D. Mihe ̧t and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008), 567–572. (Google Scholar)

M. Mirzavaziri and M.S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc. 37 (2006), 361–376. (Google Scholar)

A.K. Mirmostafaee, M. Mirzavaziri and M.S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems 159 (2008), 730–738. (Google Scholar)

A.K. Mirmostafaee and M.S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets and Systems 159 (2008), 720–729. (Google Scholar)

A.K. Mirmostafaee and M.S. Moslehian, Fuzzy approximately cubic mappings, Inform. Sci. 178 (2008), 3791–3798. (Google Scholar)

C. Park, Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras, Fixed Point Theory and Applications 2007, Art. ID 50175 (2007). (Google Scholar)

C. Park, Generalized Hyers-Ulam-Rassias stability of quadratic functional equations: a fixed point approach, Fixed Point Theory and Applications 2008, Art. ID 493751 (2008). (Google Scholar)

V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003), 91–96. (Google Scholar)

Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300. (Google Scholar)

R. Saadati and C. Park, Non-Archimedean L-fuzzy normed spaces and stability of functional equations, Computers Math. Appl. 60 (2010), 2488–2496. (Google Scholar)

F. Skof, Propriet`a locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano 53 (1983), 113–129. (Google Scholar)

S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ. New York, 1960. (Google Scholar)

J.Z. Xiao and X.H. Zhu, Fuzzy normed spaces of operators and its completeness, Fuzzy Sets and Systems 133 (2003), 389–399. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr